MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565030
Medical Device Problem Codes Use of Device Problem (1670); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientfiic corporation on (b)(6) 2021 that a wallflex enteral duodenal stent was used for stones extraction during endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2021.During the procedure, there was difficulty in placing the stent in the target location.The stent was removed and the procedure was reported to be successfully completed.There were no patient complications reported as a result of this event.Note: it was reported that the wallflex enteral duodenal stent was used for stones extraction.However, wallflex duodenal stent system with anchor lock delivery system directions for use (dfu), the device is used for palliative treatment of gastroduodenal obstructions produced by malignant neoplasms.
 
Event or Problem Description
It was reported to boston scientfiic corporation on (b)(6), 2021 that a wallflex enteral duodenal stent was used for stones extraction during endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6), 2021.During the procedure, there was difficulty in placing the stent in the target location.The stent was removed and the procedure was reported to be successfully completed.There were no patient complications reported as a result of this event.**additional information received on february 03, 2022 and february 07, 2022** the stent was implanted in the duodenum to treat a duodenal stenosis.The patient was then treated for stones in the bile duct.
 
Additional Manufacturer Narrative
Blocks b5 and h6 (device codes) have been updated with additional information received on february 03, 2022 and february 07, 2022.Block h6: medical device problem code a1502 captures the reportable event of stent positioning issue.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12882263
Report Number3005099803-2021-06112
Device Sequence Number11968926
Product Code MUM
UDI-Device Identifier08714729456506
UDI-Public08714729456506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Model NumberM00565030
Device Catalogue Number6503
Device Lot Number0027451711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown